# SDR SIMA20200213001

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,019 hours, 41,076 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Lack Of Lube
- Location: Emer Brake Handl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PARKING BRAKE DIFFICULT TO SET.-C/A-CLEANED AND LUBED PARKING BRAKE HANDLE / CABLE REF STD MTX PRACTICES.
